# SDR DALA2023041402962

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=194 BTW X=15 AND X=44. SUMMARY OF NRC 00524: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=194 BTW X=15 AND X=44 WAS REPLACED PER B717-200 SRM 51-41-05-0G AND SRM 51-41-02-0G. (LP #2718337)
